"The Museum Pass Game and its Value" Revisited
AbstractThis paper is a reaction on Ginsburgh and Zang (2003).It reconsiders the problem where a group of museums offer a pass such that the owner can visit these museums an unlimited number of times during a fixed period of time.The problem addressed is how to share the total joint income of this pass system among the museums.Ginsburgh and Zang propose to use the Shapley value of an associated cooperative game.Arguments are provided to model this problem within the framework of bankruptcy problems.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Tilburg University, Center for Economic Research in its series Discussion Paper with number 2004-7.
Date of creation: 2004
Date of revision:
Contact details of provider:
Web page: http://center.uvt.nl
games; incomes; bankruptcy; cooperative games; museum;
This paper has been announced in the following NEP Reports:
- NEP-ALL-2004-02-08 (All new papers)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- GINSBURGH, Victor & ZANG, Israël, 2002.
"The museum pass game and its value,"
CORE Discussion Papers
2002041, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Victor Ginsburgh & ISRAEL Zang, 2003. "The museum pass game and its value," ULB Institutional Repository 2013/1683, ULB -- Universite Libre de Bruxelles.
- GINSBURGH, Victor & ZANG, Israel, . "The museum pass game and its value," CORE Discussion Papers RP -1615, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 249-297, July.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Richard Broekman).
If references are entirely missing, you can add them using this form.